# SDR 01FDEA00243

- Difficulty date: March 30, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6516350386
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON I-BEAM AT BS 1182, RBL 25, WL 204.  *S/D*  OUT OF LIMITS PER FEDEX SRM 53-10-1.  REMOVED AND REPLACED PER FEDEX SRM 51-30-2.
